09-07-2003, 04:22 PM #1
Help.....are bad headaches on Clomid normal?
I'm currently taking clomid and my headaches are out of control. I take a dose right before bed and wake up 9/10 times with a massive headache that seems to get progressively worse during the course of the day until I take ibprofen. Another symptom I am experiencing is light-headedness. Just want to know if anybody else has experienced symptoms like these from clomid.
09-07-2003, 04:31 PM #2Originally Posted by Polska
your body may just be having an adverse reaction to being hungry thoughout the nite or something...give it a try.
09-07-2003, 04:37 PM #3
One really handy source of info are the drug company's websites. For example, at walgreens.com -under "pharmacy" go to "drug info" then you can enter "Clomid" and it will tell you the normal side effects and when it's best to take it.
I had no idea that Anavar typically caused nausea and headaches in the first week or so, or that you should take it with food, until I went there and looked it up.
Hope that's helpful.
09-07-2003, 04:43 PM #4
Yes this can happen, look up Clomid on the drug profile section of this site
09-07-2003, 05:20 PM #5
So what's the concensus on when the best time to take clomid is? Morning or night ....?
09-09-2003, 02:44 PM #6
Any time is fine -Clomid has a half-life of 5 days so it's really long-acting.
As to when is best to prevent headaches, I can only recommend trying different times and seeing if it makes any diff.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)